# SDR USAA920081102

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 47,805 hours, 33,427 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13108
- Condition: Debonded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - LEFT WING NR 2 SPOILER TRAILING EDGE SURFACE IS DEBONDED.  REPAIRED THE LEFT WING NR 2 SPOILER TRAILING EDGE SURFACE IAW B737 SRM 51-70-10.
